Alert archive / Minnesota / River Flood Warnings in 2014
River Flood Warning 52, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Sep 5, 2014, 9:31 AM CDT for Clay County, Minnesota. It took effect at Sep 5, 2014, 8:16 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2014, 9:31 AM CDT (14:31 UTC)
- In effect from
- Sep 5, 2014, 8:16 PM CDT
- Expired
- Sep 9, 2014, 3:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 104 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Branch Buffalo River at Sabin (SABM5).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
646 WGUS43 KFGF 051431 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 931 AM CDT FRI SEP 5 2014 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A FLOOD WARNING (NEW) FOR THESE RIVER LOCATIONS IN MINNESOTA... NEW FLOODING IS FORECAST TO OCCUR AT... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY. .RECENT LOCALLY HEAVY RAINFALL OF TWO TO THREE INCHES HAS CAUSED THE SOUTH BRANCH BUFFALO RIVER TO RISE. LEVELS ARE FORECAST TO RISE SLIGHTLY ABOVE MINOR FLOOD STAGE BEFORE RECEDING OVER THIS COMING WEEKEND. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-051531- /O.NEW.KFGF.FL.W.0052.140906T0300Z-140909T0800Z/ /SABM5.1.ER.140906T0300Z.140907T0000Z.140908T0200Z.NO/ 931 AM CDT FRI SEP 5 2014 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A NEW FLOOD WARNING FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * FROM THIS EVENING TO LATE MONDAY NIGHT. * AT 8:45 AM FRIDAY THE STAGE WAS 11.2 FEET. * MINOR FLOOD STAGE IS 12.0 FEET. * FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY NIGHT AND CONTINUE TO RISE TO NEAR 12.5 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY NIGHT. && LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
9 follow-up statements
205 WGUS83 KFGF 051440 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 940 AM CDT FRI SEP 5 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA...NORTH DAKOTA... * FARGO...ON THE RED RIVER...IN CLAY AND CASS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER ...IN CLAY COUNTY .STAGES ON THE RED RIVER AT FARGO AND THE SOUTH BRANCH BUFFALO RIVER AT SABIN ARE FORECAST TO RISE SLIGHTLY ABOVE MINOR FLOOD STAGE BEFORE RECEDING OVER THIS COMING WEEKEND. THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-061440- /O.EXT.KFGF.FL.W.0051.000000T0000Z-140907T1400Z/ /FGON8.1.ER.140905T0300Z.140905T1800Z.140906T0800Z.NO/ 940 AM CDT FRI SEP 5 2014 THE FLOOD WARNING CONTINUES FOR... * ...FARGO...ON THE RED RIVER. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM FRIDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 18.5 FEET ON FRIDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 19.0 FEET, FARGO...LOW-LEVEL DAM SOUTH OF MAIN AVENUE IS UNDERWATER. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 09/06 09/07 09/08 09/09 09/10 09/11 09/12 RED RIVER FARGO 17.8 16.6 16.1 16.0 16.0 16.0 16.0 LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671 $$ MNC027-061439- /O.CON.KFGF.FL.W.0052.140906T0300Z-140909T0800Z/ /SABM5.1.ER.140906T0300Z.140907T0000Z.140908T0200Z.NO/ 940 AM CDT FRI SEP 5 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM FRIDAY THE STAGE WAS 11.2 FEET. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY NIGHT AND CONTINUE TO RISE TO NEAR 12.5 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY NIGHT. * THE RIVER IS FORECAST TO CREST AT 12.5 FEET ON SATURDAY EVENING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE BEGINS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 09/06 09/07 09/08 09/09 09/10 09/11 09/12 S. BUFFALO RIVER SABIN 12.3 12.5 11.4 9.8 8.6 7.9 7.5 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
596 WGUS83 KFGF 060141 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 841 PM CDT FRI SEP 5 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA...NORTH DAKOTA... * FARGO...ON THE RED RIVER...IN CLAY AND CASS COUNTIES * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY .HEAVY RAIN FELL THURSDAY MORNING IN A RELATIVELY NARROW BAND IN THE SOUTHERN RED RIVER VALLEY. THE WATER CONTINUES TO MOVE INTO THE MAINSTEM RED NEAR FARGO. STAGES ON THE RED RIVER AT FARGO ARE SLOWLY FALLING. WHILE RIVER STAGES ON THE SOUTH BRANCH BUFFALO RIVER AT SABIN ARE FORECAST TO RISE SLIGHTLY ABOVE MINOR FLOOD STAGE BEFORE RECEDING THIS WEEKEND. THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-071341- /O.EXT.KFGF.FL.W.0051.000000T0000Z-140907T1559Z/ /FGON8.1.ER.140905T0300Z.140905T1545Z.140906T0959Z.NO/ 841 PM CDT FRI SEP 5 2014 THE FLOOD WARNING CONTINUES FOR... * ...FARGO...ON THE RED RIVER. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM FRIDAY THE STAGE WAS 18.3 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT STATEMENT(S) - AT 18.0 FEET, FLOOD WARNING STAGE...MINOR. FARGO...ELM ST BETWEEN 14TH AND 15TH AVENUE N IS CLOSED. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 09/06 09/07 09/08 09/09 09/10 09/11 09/12 RED RIVER FARGO 17.1 16.4 16.1 16.1 16.0 16.0 16.0 LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671 $$ MNC027-071341- /O.EXT.KFGF.FL.W.0052.140906T0116Z-140909T0400Z/ /SABM5.1.ER.140906T0030Z.140906T1800Z.140907T2200Z.NO/ 841 PM CDT FRI SEP 5 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM FRIDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.5 FEET SOMETIME SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * THE RIVER IS FORECAST TO CREST AT 12.5 ON SATURDAY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE BEGINS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 09/06 09/07 09/08 09/09 09/10 09/11 09/12 S. BUFFALO RIVER SABIN 12.5 11.9 10.3 8.9 8.1 7.7 7.6 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
993 WGUS83 KFGF 061517 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1017 AM CDT SAT SEP 6 2014 ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER ...IN CLAY COUNTY .THE SOUTH BRANCH BUFFALO RIVER AT SABIN APPEARS TO BE NEARING CREST...AND IS EXPECTED TO BEGIN RECEDING EARLY SUNDAY MORNING. THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECO[OTATOPM EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-071517- /O.CON.KFGF.FL.W.0052.000000T0000Z-140909T0400Z/ /SABM5.1.ER.140906T0030Z.140907T0000Z.140907T2200Z.NO/ 1017 AM CDT SAT SEP 6 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM SATURDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.7 FEET SOMETIME SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * THE RIVER IS FORECAST TO CREST AT 12.7 FEET ON SATURDAY EVENING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE BEGINS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 09/07 09/08 09/09 09/10 09/11 09/12 09/13 S. BUFFALO RIVER SABIN 12.4 11.2 9.6 8.5 7.9 7.6 7.5 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
170 WGUS83 KFGF 070051 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 751 PM CDT SAT SEP 6 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY .THE RIVER IS CRESTING TONIGHT AND WILL BEGIN TO FALL SUNDAY AND BE BELOW FLOOD STAGE SUNDAY NIGHT. THE NEXT CHANCE FOR SIGNIFICANT RAINFALL IS LATER TUESDAY NIGHT INTO WEDNESDAY. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-081251- /O.EXT.KFGF.FL.W.0052.000000T0000Z-140909T0800Z/ /SABM5.1.ER.140906T0030Z.140906T2345Z.140908T0200Z.NO/ 751 PM CDT SAT SEP 6 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM SATURDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY NIGHT. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE BEGINS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 09/07 09/08 09/09 09/10 09/11 09/12 09/13 S. BUFFALO RIVER SABIN 12.1 10.5 9.1 8.2 7.7 7.6 7.5 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$ DTR
306 WGUS83 KFGF 071531 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1031 AM CDT SUN SEP 7 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY .THE SOUTH BRANCH BUFFALO RIVER AT SABIN IS CRESTING AND IS EXPECTED TO SLOWLY RECEDE. CONTINUED DRY WEATHER WILL ALLOW THE RIVER STAGE TO CONTINUE ITS FALL. THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-081531- /O.EXT.KFGF.FL.W.0052.000000T0000Z-140909T2200Z/ /SABM5.1.ER.140906T0030Z.140907T0900Z.140908T1600Z.NO/ 1031 AM CDT SUN SEP 7 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM SUNDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 12.7 ON SUNDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE BEGINS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE MON TUE WED THU FRI SAT SUN (MONTH/DAY) 09/08 09/09 09/10 09/11 09/12 09/13 09/14 S. BUFFALO RIVER SABIN 12.2 10.6 9.2 8.2 7.7 7.6 7.4 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
032 WGUS83 KFGF 080038 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 738 PM CDT SUN SEP 7 2014 ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER ...IN CLAY COUNTY .THE RIVER STAGE IS NEAR CREST AND WILL FALL OVER THE NEXT FEW DAYS. THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-091238- /O.CON.KFGF.FL.W.0052.000000T0000Z-140909T2200Z/ /SABM5.1.ER.140906T0030Z.140907T0900Z.140908T1600Z.NO/ 738 PM CDT SUN SEP 7 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM SUNDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...RIVER STAGES WILL FALL BELOW FLOOD STAGE ON MONDAY. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE BEGINS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE MON TUE WED THU FRI SAT SUN (MONTH/DAY) 09/08 09/09 09/10 09/11 09/12 09/13 09/14 S. BUFFALO RIVER SABIN 11.5 9.9 8.8 8.0 7.7 7.6 7.3 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
095 WGUS83 KFGF 081412 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 912 AM CDT MON SEP 8 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY . The south Buffalo river is receeding with little or no chance for precipitation in the foresseable future that will cause the river to rise again soon. THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECO[OTATOPM EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-091412- /O.EXT.KFGF.FL.W.0052.000000T0000Z-140910T0730Z/ /SABM5.1.ER.140906T0030Z.140907T0900Z.140909T0130Z.NO/ 912 AM CDT MON SEP 8 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM MONDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EVENING. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. VERY MINOR FLOODING. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 09/09 09/10 09/11 09/12 09/13 09/14 09/15 S. BUFFALO RIVER SABIN 11.3 9.8 9.0 8.5 8.1 7.7 7.4 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
242 WGUS83 KFGF 090046 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 746 PM CDT MON SEP 8 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY .THE RIVER LEVEL IS EXPECTED TO CONTINUE TO FALL OVER THE NEXT SEVERAL DAYS...WITH THE LEVEL FALLING BELOW FLOOD STAGE OVERNIGHT TONIGHT. THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-100847- /O.EXT.KFGF.FL.W.0052.000000T0000Z-140910T0847Z/ /SABM5.1.ER.140906T0030Z.140907T0900Z.140909T0247Z.NO/ 746 PM CDT MON SEP 8 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM MONDAY THE STAGE WAS 12.2 FEET. * THIS RIVER LOCATION IS EXPERIENCING MINOR FLOODING NOW... BUT IS FORECAST TO FALL TO BELOW FLOOD STAGE WITHIN THE NEXT 6 HOURS. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY NIGHT. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. VERY MINOR FLOODING. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 09/09 09/10 09/11 09/12 09/13 09/14 09/15 S. BUFFALO RIVER SABIN 10.7 9.6 8.9 8.5 7.9 7.5 7.3 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
402 WGUS83 KFGF 090703 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 203 AM CDT TUE SEP 9 2014 ...THE FLOOD WARNING IS NOW CANCELLED IN MINNESOTA FOR... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY .THE RIVER HAS FALLEN BELOW FLOOD STAGE SO THE WARNING HAS BEEN CANCELLED. THIS FORECAST IS FOR A 7-DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-090733- /O.CAN.KFGF.FL.W.0052.000000T0000Z-140910T0847Z/ /SABM5.1.ER.140906T0030Z.140907T0900Z.140909T0630Z.NO/ 203 AM CDT TUE SEP 9 2014 THE FLOOD WARNING IS CANCELLED FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * AT 1:45 AM TUESDAY THE STAGE WAS 12.0 FEET. * FELL BELOW FLOOD STAGE AT 1:30 AM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY WEDNESDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. VERY MINOR FLOODING. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 09/10 09/11 09/12 09/13 09/14 09/15 09/16 S. BUFFALO RIVER SABIN 10.1 9.3 8.7 8.2 7.6 7.4 7.2 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Sep 5, 6:28 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Sep 5, 6:28 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 628 AM CDT FRI SEP 5 2014 .UPDATE... ISSUED AT 625 AM CDT FRI SEP 5 2014 NO CHANGES THIS UPDATE PERIOD. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 315 AM CDT FRI SEP 5 2014 FORECAST CHALLENGES CONCERN NEAR TERM PCPN CHANCES AND TEMPERATURES. MODELS IN FAIR AGREEMENT AND WILL USE BLEND FOR FORECAST. MAIN SHORT WAVE TROUGH AXIS AND ASSOCIATED LOWER CIGS AND SPRINKLES SHOULD CLEAR THE EASTERN FA NEAR SUNRISE. WILL MONITOR TRENDS FOR CIGS IN TAFS AND PSBL --SHRA MENTION DURING THE EARLY AM. OTHERWISE SECONDARY SHORT WAVE AND ASSOCIATED COLD FRONT WILL SKIRT THE FAR NORTHERN FA MAINLY LATER THIS AFTERNOON INTO THIS EVENING. LIFTED INDEX APPROACHES ZERO THIS AFTERNOON HOWEVER WITH PRECIPITABLE H2O VALUES BLO AN INCH AND NIL CAPE SO WILL MAINTAIN SLIGHT CHANCES FOR -SHRA VS T ACROSS THE FAR NORTH. MODEL SOUNDINGS SHOWING CONVECTIVE TEMPERATURES IN THE MID 60S WITH MOIST LAYER AOB 4K FT SO SHOULD SEE SOME SCT/BKN CU DEVELOPMENT. SOME MODEST WARM ADVECTION MOST AREAS WITH LOW LEVEL WESTERLY FLOW BUT TEMPERATURES WILL REMAIN BLO AVERAGE. WITH WINDS THROUGH THE MIXED LAYER IN THE 10-15 MPH RANGE WILL NOT BE NEARLY AS WINDY TODAY. SOME LINGERING SHRA THIS EVENING WITH PASSING WAVE OTHERWISE SKIES SHOULD BECOME FAIRLY CLEAR. SOME COLD ADVECTION WITH GLANCING FRONT MAINLY ACROSS NORTHERN MN. OVERALL MINIMUM TEMPERATURES IN THE MID-UPPER 40S EXPECTED. HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS SATURDAY. LOW LEVEL WESTERLY FLOW..WARM ADVECTION AND SOLAR SHOULD ALLOW TEMPERATURES TO APPROACH AVERAGE. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 315 AM CDT FRI SEP 5 2014 SHORT WAVE DROPS THROUGH CENTRAL/NORTHERN MB INTO ONTARIO SATURDAY NIGHT BUT LOOKS TO BE TOO FAR NORTH TO HAVE MUCH OF AN IMPACT ON THE FA. MINIMUM TEMPERATURES SHOULD BE CLOSE TO AVERAGE...AROUND 50. SURFACE HIGH SHIFTS EAST SUNDAY WHICH WILL SET UP SOUTHERLY FLOW AND CONTINUED WARM ADVECTION. THIS SHOULD ALLOW TEMPERATURES TO WARM TO ABOVE AVERAGE VALUES...IN THE MID-UPPER 70S. THE UPPER AIR PATTERN ESSENTIALLY ZONAL BEGINNING OF NEXT WEEK...WITH MOST GUIDANCE KEEPING BULK OF ANY PCPN NORTH OF THE INTERNATIONAL BORDER. MOST PRONOUNCED FEATURE WILL BE INTRODUCTION OF COOLER AIR MOVING IN BEHIND A MIDWEEK WAVE FOLLOWED BY REINFORCING SHOT OF CHILLY HIGH PRESSURE AS THE PERIOD ENDS LATE WEEK. KEPT ALLBLEND MINIMAL POPS AT TIMES DURING THE WEEK...BELIEVE THESE CAN BE REFINED/TRIMMED BY SUBSEQUENT UPDATES. BOTH GFS/ECMWF BRING SUB ZERO 850 MB TEMPS IN BY THURSDAY PORTENDING A SEVERAL DAY STRETCH OF HIGH TEMPS THAT WILL RUN 10 TO 15 DEGREES BELOW SEASONAL AVERAGES. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 625 AM CDT FRI SEP 5 2014 MVFR CIGS HAVE BEEN SLOW TO CLEAR OUT OF THE FAR EASTERN ZONES TO INCLUDE BJI TAF SITE. EXPECT CIGS TO SCATTER OUT MID TO LATE AM REMAINING VFR THERE AFTER. ELSEWHERE VFR CONDITIONS EXPECTED THROUGH THE PERIOD. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...VOELKER SHORT TERM...VOELKER LONG TERM...WJB/VOELKER AVIATION...VOELKER
Hazardous weather outlook, Sep 5, 6:29 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 629 AM CDT FRI SEP 5 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-061130- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 629 AM CDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:29 PM CDT | River Flood Warning | FGF | Clay | 52 hr |
Nearby
River Flood Warnings in Minnesota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.